# SDR AALA201808099002

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 11,956 hours, 4,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4870
- Condition: Warning Message
- Location: R3 Door
- Part time: 11,949 hours, 4,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE R3 DOOR MESSAGE ON STEP A-11 OF THE TASK CARD.  REPLACED SLIDE BOTTLE IAW 25-62-49-000-001A.  AIRCRAFT WAS GROUNDED.
